Masse des pointes, temps de retour et enroulements en courbure négative
[Mass of cusps, time of return and windings in negative curvature]
Bulletin de la Société Mathématique de France, Volume 130 (2002) no. 3, pp. 349-386.

Let Γ be a geometrically finite discrete group of isometries of a Hadamard manifold X, and 𝒫 a cusp of the orbifold associated to :=ΓX. T 1 being endowed with its Bowen-Margulis-Patterson-Sullivan m, we obtain the asymptotic of the mass of a small horocyclic neighbourhood of 𝒫, after introducing an assumption on the growth of the parabolic neighbourhood associated with 𝒫, which is automatically verified when X is symmetric of rank 1. We deduce the asymptotic of the time of return of the geodesic flow near 𝒫. In the special case of real and complex hyperbolic orbifolds, we precise these asymptotics, and we compute also the asmptotic law of the winding of the geodesic flow near 𝒫.

Soient Γ un groupe discret géométriquement fini d’isométries d’une variété de Hadamard pincée X et 𝒫 une pointe de l’orbifold associé :=ΓX. Munissant T 1 de sa mesure de Patterson-Sullivan m, nous obtenons une estimation asymptotique de la masse d’un petit voisinage horocyclique de 𝒫, moyennant une hypothèse sur la croissance du sous-groupe parabolique associé à 𝒫, hypothèse qui est réalisée si X est symétrique de rang 1. Nous en déduisons une estimation asymptotique du temps de retour du flot géodésique près de 𝒫, et de la loi de la durée d’une excursion du flot géodésique près de 𝒫. Dans le cas particulier des orbifolds hyperboliques réels ou complexes, nous précisons ces estimations, et nous calculons de plus la loi asymptotique de l’enroulement d’une excursion du flot géodésique près de 𝒫.

DOI: 10.24033/bsmf.2423
Classification: 37A50,  37D40
Keywords: hyperbolic manifold of infinite volume, Patterson-Sullivan measure, Palm measure
@article{BSMF_2002__130_3_349_0,
     author = {Enriquez, Nathana\"el and Franchi, Jacques},
     title = {Masse des pointes, temps de retour et enroulements en courbure n\'egative},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {349--386},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {130},
     number = {3},
     year = {2002},
     doi = {10.24033/bsmf.2423},
     zbl = {1035.37026},
     mrnumber = {1943882},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2423/}
}
TY  - JOUR
AU  - Enriquez, Nathanaël
AU  - Franchi, Jacques
TI  - Masse des pointes, temps de retour et enroulements en courbure négative
JO  - Bulletin de la Société Mathématique de France
PY  - 2002
DA  - 2002///
SP  - 349
EP  - 386
VL  - 130
IS  - 3
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2423/
UR  - https://zbmath.org/?q=an%3A1035.37026
UR  - https://www.ams.org/mathscinet-getitem?mr=1943882
UR  - https://doi.org/10.24033/bsmf.2423
DO  - 10.24033/bsmf.2423
LA  - fr
ID  - BSMF_2002__130_3_349_0
ER  - 
%0 Journal Article
%A Enriquez, Nathanaël
%A Franchi, Jacques
%T Masse des pointes, temps de retour et enroulements en courbure négative
%J Bulletin de la Société Mathématique de France
%D 2002
%P 349-386
%V 130
%N 3
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2423
%R 10.24033/bsmf.2423
%G fr
%F BSMF_2002__130_3_349_0
Enriquez, Nathanaël; Franchi, Jacques. Masse des pointes, temps de retour et enroulements en courbure négative. Bulletin de la Société Mathématique de France, Volume 130 (2002) no. 3, pp. 349-386. doi : 10.24033/bsmf.2423. http://archive.numdam.org/articles/10.24033/bsmf.2423/

[1] B. Apanasov & X. Xie - « Geometrically finite complex hyperbolic manifolds », Intern. J. of Math. 8 (1997), no. 6, p. 703-757. | MR | Zbl

[2] M. Bourdon - « Structure conforme au bord et flot géodésique d’un CAT(-1)-espace », L'Ens. Math. 41 (1995), p. 63-102. | MR | Zbl

[3] B. Bowditch - « Geometrical finiteness with variable negative curvature », Duke Math. J. 77 (1995), no. 1, p. 229-274. | MR | Zbl

[4] K. Corlette & A. Iozzi - « Limit sets of discrete groups of isometries of exotic hyperbolic spaces », Trans. AMS 351 (1999), no. 4, p. 1507-1530. | MR | Zbl

[5] F. Dal'Bo, J.-P. Otal & M. Peigné - « Séries de Poincaré des groupes géométriquement finis », Israël J. Math. 118 (2000), p. 109-124. | MR | Zbl

[6] J. De Sam Lazaro & P.-A. Meyer - « Questions de théorie des flots », Séminaire de Probabilités IX (P.-A. Meyer, éd.), Lecture Notes, vol. 465, Springer, 1975. | Zbl

[7] N. Enriquez, J. Franchi & Y. Le Jan - « Stable windings on hyperbolic surfaces », Prob. Th. Rel. Fields 119 (2001), p. 213-255. | MR | Zbl

[8] W. Feller - An introduction to probability theory and its applications, II, J. Wiley, New-York, 1966, 1971. | Zbl

[9] W. Goldman - Complex hyperbolic geometry, Oxford Univ. Press, 1999. | MR | Zbl

[10] Y. Guivarc'H & Y. Le Jan - « Asymptotic winding of the geodesic flow on modular surfaces and continued fractions » 26 (1993), no. 1, p. 23-50. | EuDML | Numdam | MR | Zbl

[11] S. Hersonsky & F. Paulin - « On the volumes of complex hyperbolic manifolds », Duke Math. J. 84 (1996), no. 3, p. 719-737. | MR | Zbl

[12] -, « On the rigidity of discrete isometry groups of negatively curved spaces », Comment. Math. Helv. 72 (1997), p. 349-388. | MR | Zbl

[13] -, « Diophantine approximation in negatively curved manifolds and in the Heisenberg group », version préliminaire, 2001.

[14] V. Kaimanovich - « Invariant measures of the geodesic flow and measures at infinity of negatively curved manifolds », Ann. IHP Phys. Th. 53 (1990), no. 4, p. 361-393. | EuDML | Numdam | MR | Zbl

[15] S. Patterson - « Lectures on measures on limit sets of Kleinian groups », Analytical and geometrical aspects of hyperbolic space (D. Epstein, éd.), London Math. Society, Lecture Note Series, vol. 111, Cambridge University Press, 1987, p. 281-323. | MR | Zbl

[16] T. Roblin - « Sur la fonction orbitale des groupes discrets en courbure négative », Ann. Inst. Fourier 52 (2002), no. 1, p. 145-151. | EuDML | Numdam | MR | Zbl

[17] D. Sullivan - « The density at infinity of a discrete group of hyperbolic motions », Publ. Math. IHES 50 (1979), p. 171-209. | EuDML | Numdam | MR | Zbl

[18] -, « Entropy, Hausdorff measures old and new, and limit sets of geometrically finite Kleinian groups », Acta Math. 153 (1984), p. 259-277. | MR | Zbl

Cited by Sources: